uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
THE FRIEDMAN-TRANSLATION FOR MARTIN-LOFS TYPE THEORY
Uppsala University.
1995 (English)In: MATHEMATICAL LOGIC QUARTERLY, Vol. 41, no 3, 314-326 p.Article in journal (Other scientific) Published
Abstract [en]

In this note we show that Friedman's syntactic translation for intuitionistic logical systems can be carried over to Martin-Lat's type theory, inlcuding universes provided some restrictions are made. Using this translation we show that the theory is close

Place, publisher, year, edition, pages
JOHANN AMBROSIUS BARTH VERLAG , 1995. Vol. 41, no 3, 314-326 p.
Keyword [en]
FRIEDMAN-TRANSLATION; MARTIN-LOFS TYPE THEORY; PROOF THEORY; TYPE THEORY; INTUITIONISM; MARKOVS RULE
Identifiers
URN: urn:nbn:se:uu:diva-27034OAI: oai:DiVA.org:uu-27034DiVA: diva2:54928
Note
Addresses: UNIV UPPSALA, DEPT MATH, S-75106 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-16

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 355 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf